# SDR DALA2015080304808

- Difficulty date: July 31, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 64,632 hours, 47,694 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Rt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT NLG AXLE SHAFT, REF CRD 3200-01207-0101.  RT AXLE SHAFT IAW AMDS 6221-6192.
